# SDR ASOA201200045

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER ANGLE FWD SECTION CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-23.  REMOVED ANGLE IAW SRM 51-42-06.   DRILLED OPS NEW ANGLE IAW SRM 53-40-11-001-601 AND SRM 51-12-12-00-001-001.   INSTALLED IAW SRM 51-41-02.
